# SDR AALA20050773

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Crossed
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - ON LANDING ROLLOUT THE NR 2 MAIN WHEEL BRAKE LOCKED CAUSING THE NR 2 TIRE TO BLOW OUT.  FOUND THE FORWARD BRAKE LINES CROSSED ON THE LT MAIN LANDING GEAR.  REPOSITIONED THE BRAKE LINES AND ACCOMPLISHED ANTI-SKID TEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.
